# SDR UIEA2021011900078

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,493 hours, 20,633 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 1 EICAS MESSAGE.  ITEM TRANSFERRED TO MDDR 140963, PER MEL 26-11-01-01 CAT "C".  ACCOMPLISHED WITH FIM 26-11 F/T 804 EICAS INDICATION FIRE LOOP L-1 LEFT ENGINE WIRE CHECK.  ALL SYSTEM OPERATIONS CHECKED NORMAL.  PERFORMED VISUAL INSPECTION, ALL SYSTEM NORMAL AT THIS TIME, REMAINS OPEN.  PRESSED AND HELD ENG/APU FIRE/OVHT TEST SWICH FOR 3 SECONDS, AFTER TEST BUTTON RELEASED, STATUS MESSAGE CLEARS.  NO DEFECTS NOTED, SYSTEM IS NORMAL, REF AMM 26-11 FAULT TREE 804.  THIS CLEARS DMI 140963, STICKERS REMOVED.
